# SDR HALA2011110400504

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,439 hours, 6,985 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1828
- Condition: Failed
- Location: Engine
- Part time: 19,741 hours, 3,599 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - SECOND ATTEMPT: RT ENGINE N2 SHOWS 0 DURING START, START VALVE INDICATED OPEN.  FIRST ATTEMPT: N2 SHOWED 19 PERCENT THEN DELAYED TO ZERO.  FOUND METAL IN STARTER NR 2.  R & R STARTER IAW AMM80-11-01, SECURITY AND OPS CHECKED OK.
